# SDR I5PA2025021768803

- Difficulty date: February 17, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 105,833 hours, 27,024 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: 380029814
- Part serial: P1608
- Condition: Faulty
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX INSP) ESI - APU BLEED INOP. R/R APU PER AMM 49-11-01. OPS CHECK NORMAL.
